MathSciNet Relay Station
MathSciNet bibliographic data
MR2600444 (2011c:35331) 35L65 (35L67 76L05 76N10)
Guo, Lihui; Sheng, Wancheng; Zhang, Tong The two-dimensional Riemann problem for isentropic Chaplygin gas dynamic system. Commun. Pure Appl. Anal. 9 (2010), no. 2, 431–458.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement